# SDR CA061207003

- Difficulty date: December 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Emb ERJ 170-100
- Aircraft time: 437 hours
- Engine: Ge CF348E5A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 17040238003
- Condition: Bent
- Location: Cargo Door
- Part time: 2,611 hours
- Component: C1 Cargo Door T, 17040236407
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, P
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS TAXIING TO DE-ICING BAY, WHERE THE DEICING PERSONNEL NOTICED THAT THE C1 CARGO DOOR WAS AJAR BY 2 INCHES.  MAINTENANCE WAS CALLED IN, AND THEY NOTICED THAT BOTH HANDLES WERE STOWED. THE DOOR WAS OPENED TO CHECK FOR OBSTRUCTIONS, AND FOUND THE COVER PLATE TO BE BENT.  NO OTHER DAMAGE WAS NOTED, AND THE DOOR WAS CLOSED NORMALLY.  THE GREEN INDICATION ON THE DOOR WINDOW WAS APPARENT.  THIS INFO WAS THEN PASSED ON TO THE F/O.  ALSO, THE COCKPIT INDICATION DID NOT SHOW DOOR TO BE OPENED.  CREW DID NOT REALIZE DOOR WAS OPENED.  IT IS SUSPECTED THAT THE MIDWAY LATCH WAS ROTATED BY A BENT PLATE, WHICH THEN ALLOWED THE HANDLES TO BE STOWED WITHOUT THE LATCH CAMS ENGAGED AROUND THE LATCH PINS. (TC NR200612
